shaking/side effects

I usually use a salbutamol inhaler and unless i need loads in a row im fine with it but when im really struggling and need to get control quicker (for example in an exam) i have a bricanyl, always sorts me out really quick but i cant stop shaking and often feel so tired i want to go sleep for a bit just coz i feel so strange, spoke to doc who said that coz bricanyl works so well for me i should keep a just in case one but does anyone know of any ways to stop it being as much of a problem, apart from just sitting it out?

5 Replies

oldestnewest
  • make sure you have had something to eat and drink,

    should intime stop the symptoms or not as bad xxxx

    edit-ment to say intime your body will get use to the meds xxx

    banana ets do help.

    My hands were steady enough to do anything,and never

    shake at all, but since on asthma meds shake alot now and

    carnt even pluck my inlaws eyebrows now or hold a t-cup

    without the shakes.

    I eat lots of friut and drink bananna shakes xxxxx

  • I am not sure I have seen or read anywhere that eating and drinking stops bricanyl or salbutamol shakes. But if you put some milk and mashed banana into a sealed container you could probably do a mean milk shake and boost your potassium levels too :)

    Bex

  • I get horrid shakes with my salbutamol and Ihave found that if I have something like a banana after using the inhaler it seems tohelp the shakes. Not sure why this happens but I am guessin git is because of the potasium and the fact that bananas digest into sugar and release energy quickly which after an attack is something you are lacking as you are using your energy to battle the attack and help with the difficulty in breathing. I could be wrong though but it seems to make sence to me

  • Salbutamol is a vasodilator which along with widding your airway it does to your blood vessels this increases your heart rate and blood supply to the brain causing the shakes due to the increase in blood supply to the muscles I think.

    I dont get the shakes when using the inhalor anymore just with nebs.

    Unfortunalty just have to rid it out it is a short acting drug so means is should last to long!

  • Hi

    I get shakes from uniphyilln and this is often doubled for first 30mins after a sabultomol nebuilser but as i always say what you prefer being able to breathe or not being able to?

    I prefer the shakes personally!

    I not found any ways of reducing it but i have found and adapted to ways of living with shakes. Straws are amazing for drinks, fingers and spoons for food and something to sit on when legs are shaking. There is aways a way around everything!

    Plumie

    Edit: I just think in some people shakes come with having controlled asthma.

You may also like...